Ángel Tamariz Mascarúa
Ángel Tamariz Mascarúa
Facultad de Ciencias, Departamento de Matemáticas, Universidad Nacional Autónoma de México
Verified email at unam.mx - Homepage
Title
Cited by
Cited by
Year
On C-compact subsets
S García-Ferreira, M Sanchis
Houston J. Math 23, 65-86, 1997
29*1997
Spaces of continuous functions, box products and almost--resolvable spaces
A Tamariz-Mascarúa, H Villegas-Rodríguez
Commentationes Mathematicae Universitatis Carolinae 43 (4), 687-705, 2002
142002
p-Fréchet-Urysohn property of function spaces
S Garcia-Ferreira, A Tamariz-Mascarua
Topology and its Applications 58 (2), 157-172, 1994
141994
Some generalizations of rapid ultrafilters in topology and Id-fan tightness
S García-Ferreira, A Tamariz-Mascarúa
Tsukuba Journal of Mathematics 19 (1), 173-185, 1995
131995
Spaces of continuous functions defined on Mrówka spaces
M Hrušák, PJ Szeptycki, Á Tamariz-Mascarúa
Topology and its Applications 148 (1-3), 239-252, 2005
122005
Compact-like properties in hyperspaces
J Angoa, YF Ortíz-Castillo, A Tamariz-Mascarúa
Matematički vesnik 65 (253), 306-318, 2013
112013
A note on p-bounded and quasi-p-bounded subsets
M Sanchis, A Tamariz-Mascarúa
Houston J. Math 28 (3), 511-527, 2002
102002
ON SOME GENERALIZATIONS OF COMPACTNESS IN SPACES
A Contreras-Carreto, A Tamariz-Mascarúa
Bol. Soc. Mat. Mexicana (3) 9, 2003
92003
Weak pseudocompactness on spaces of continuous functions
A Dorantes-Aldama, R Rojas-Hernández, Á Tamariz-Mascarúa
Topology and its Applications 196, 72-91, 2015
82015
Ultrafilters and properties related to compactness
J Angoa, YF Ortiz-Castillo, A Tamariz-Mascarúa
Topology Proc 43, 183-200, 2014
82014
Spaces with star countable extent
AD Rojas-Sánchez, Á Tamariz-Mascarúa
Commentationes Mathematicae Universitatis Carolinae 57 (3), 381-395, 2016
72016
On -resolvable and almost--resolvable spaces
J Angoa, M Ibarra, A Tamariz-Mascarúa
Commentationes Mathematicae Universitatis Carolinae 49 (3), 485-508, 2008
72008
On the Čech number of Cp (X)
O Okunev, A Tamariz-Mascarúa
Topology and its Applications 137 (1-3), 237-249, 2004
72004
On quasi-p-bounded subsets
M Sanchis, A Tamariz-Mascarúa
Colloquium Mathematicae 80 (2), 175-189, 1999
71999
Some results on weakly pseudocompact spaces
A Dorantes-Aldama, A Tamariz-Mascarua
in Houston Journal of Math, 2016
62016
The Menger property on Cp (X, 2)
D Bernal-Santos, Á Tamariz-Mascarúa
Topology and its Applications 183, 110-126, 2015
62015
D-property, monotone monolithicity and function spaces
R Rojas-Hernández, Á Tamariz-Mascarúa
Topology and its Applications 159 (16), 3379-3391, 2012
62012
Some results and problems about weakly pseudocompact spaces
O Okunev, A Tamariz-Mascarúa
Commentationes Mathematicae Universitatis Carolinae 41 (1), 155-173, 2000
62000
Martin's Axiom and -resolvability of Baire spaces
F Casarrubias-Segura, F Hernández-Hernández, Á Tamariz-Mascarúa
Commentationes Mathematicae Universitatis Carolinae 51 (3), 519-540, 2010
52010
Continuous selections on spaces of continuous functions
Á Tamariz-Mascarúa
Commentationes Mathematicae Universitatis Carolinae 47 (4), 641-660, 2006
52006
The system can't perform the operation now. Try again later.
Articles 1–20